# SDR ASAA0956209

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,731 hours, 3,380 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,731 hours, 3,380 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENG T/C NR 78472002 FOUND ALL SHIMS WORN.  GROUNDED YES.  INSTALLED 24 EA.  FAN BLADE SHIMS MFG. PN 340 252 307 0 ON NR1 ENGINE. REF T/C 78472002.
